# SDR UPS05244733

- Difficulty date: June 10, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN AT FWD ENTRY DOOR UPPER FWD AREA (BETWEEN S6 AND S 7L) OF CUT OUT.  REPAIR CARRIED OUT IAW EO B727-5330-1460 OPTION 1.
